Relative efficiencies of some simple Bayes estimators of coefficients in dynamic models – I. Swamy, P. A. V. B. & Rappoport, P. N. Journal of Econometrics, 3(3):273–296, August, 1975.
Relative efficiencies of some simple Bayes estimators of coefficients in dynamic models – I [link]Paper  bibtex   
@article{Swamy1975a,
  added-at = {2008-04-21T22:02:42.000+0200},
  author = {Swamy, P. A. V. B. and Rappoport, Paul N.},
  biburl = {https://www.bibsonomy.org/bibtex/22d5a036c5d10ea34ea09e6910610704d/smicha},
  description = {Journal of Econometrics},
  interhash = {4dac0e57d74280f66798eaace3c9077e},
  intrahash = {2d5a036c5d10ea34ea09e6910610704d},
  journal = {Journal of Econometrics},
  keywords = {imported},
  month = Aug,
  number = 3,
  pages = {273--296},
  timestamp = {2008-04-21T22:07:45.000+0200},
  title = {Relative efficiencies of some simple Bayes estimators of coefficients in dynamic models -- I},
  url = {http://www.sciencedirect.com/science/article/B6VC0-458297V-M/2/a04592ac8191cdb66ee642bf7bde5271},
  volume = 3,
  year = 1975
}

Downloads: 0